# SDR QXEA2013011400045

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL LANDING 624CT HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND BLENDS TO BE WITH IN LIMITS IAW SRM 51-20-35-02-05. ORIGINAL THICKNESS .080" REMAINING THICKNESS .0705".  ALL BLENDED RIVETS MEASURE MORE THAN .179". PERFORMED HFEC OF BLENDS AND VERIFIED CRACK FREE IAW NTM 51-00-06-910-801 PT 1. APPLIED ALODINE IAW SRM 51-21-10-02-01 AND PRIMED IAW SRM 51-25-40-02-01.
